ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cosinusoidally modulated surface wave structures - Numerical calculations of characteristics

Rukmini, TS and Chatterjee, SK (1980) Cosinusoidally modulated surface wave structures - Numerical calculations of characteristics. In: Journal of the Indian Institute of Science, 62 (1). pp. 1-36.

[img]
Preview
PDF
jiisc_62-1.pdf - Published Version

Download (785Kb)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 05 Jan 2011 12:40
Last Modified: 05 Jan 2011 12:40
URI: http://eprints.iisc.ernet.in/id/eprint/34821

Actions (login required)

View Item View Item